going to the hospital or asylum? Idk..
Moderators: Bazz, Lord Golbez
going to the hospital or asylum? Idk..
So I had a nervous breakdown or something..it's not the first time it's happened. I have my things packed and I'm going to the hospital. My emotions boiled up and I got angry. After awhile I got anxious, and then started laughing, and then crying, laughing, crying, and then finally calmed down. I don't know what it is..but it was my mom's cara on the way to the theatre. Once again it's not the first time it's happened.
Later.
Later.
- man of txt
- Admin|Admin Enforcer

- Posts: 612
- Joined: Fri Apr 01, 2005 2:45 am
- Location: London
- Contact:
Good luck to you. I'm glad I only have bowel problems when I hear shit like that (though they're directly related to nervosity too!). One of my buddies from uni got a nervous breakdown and total depression a couple of months before he got married - which, as a whole, is a terrible way to start a wedded life!
Yeah, I've seen some cases where they bring unstable fuckers into the ER... my very first day there, actually, there was this old black woman who was very clearly unhinged and kept yelling at all the nurses. I was in the midst of helping her move into one of the solitary rooms when she had a seizure. 
Anyway, no need for an apology, the explanation was far better.
Anyway, no need for an apology, the explanation was far better.
- man of txt
- Admin|Admin Enforcer

- Posts: 612
- Joined: Fri Apr 01, 2005 2:45 am
- Location: London
- Contact:
- man of txt
- Admin|Admin Enforcer

- Posts: 612
- Joined: Fri Apr 01, 2005 2:45 am
- Location: London
- Contact:
- Lord Golbez
- Pokémony

- Posts: 26032
- Joined: Thu Sep 09, 2004 10:38 pm
- Location: DC
- Lord Golbez
- Pokémony

- Posts: 26032
- Joined: Thu Sep 09, 2004 10:38 pm
- Location: DC
ouch, suckage.
Take care of yourself, listen to your doctor, and take your medicine, kay?
Modern life can be so stressful. Depression and other psychological issues are quite common nowadays: most people end up seeing a psychiatrist at least once in their life, I've been told.
There is certainely no shame to be had for seeing a doctor. It's the most responsible behaviour in such situation. It's not as if you were being ill on purpose.
Take care of yourself, listen to your doctor, and take your medicine, kay?
Modern life can be so stressful. Depression and other psychological issues are quite common nowadays: most people end up seeing a psychiatrist at least once in their life, I've been told.
There is certainely no shame to be had for seeing a doctor. It's the most responsible behaviour in such situation. It's not as if you were being ill on purpose.
- Lord Golbez
- Pokémony

- Posts: 26032
- Joined: Thu Sep 09, 2004 10:38 pm
- Location: DC
- Seifer Almasy
- Dirty Kuffar

- Posts: 174
- Joined: Mon Sep 13, 2004 7:55 pm
- Location: Hongcouver
- TheDarkOne
- Printworks

- Posts: 751
- Joined: Thu Sep 09, 2004 11:07 pm
- Location: San Diego
- Contact:
It can't be worse than predisone (the shit I have to take when I have a flareup *knocks wood*).himurokoken wrote:i would just like to say i hate this medicine
Bolded are why they are shitty from my experience:
Not listed: Loss of hair (body and head).Check with your doctor if any of the following side effects continue or are bothersome:
* increased appetite
* indigestion
* nervousness or restlessness
Less frequent or rare:
Check with your doctor if any of the following side effects continue or are bothersome:
* darkening or lightening of skin color
* dizziness or lightheadedness
* flushing of face or cheeks
* hiccups
* increased joint pain (after injection into a joint)
* increased sweating
* sensation of spinning
Always Notify Doctor:
Less common
* Decreased or blurred vision
* frequent urination
* increased thirst
Rare
* blindness (sudden, when injected in the head or neck area)
* burning, numbness, pain, or tingling at or near place of injection
* confusion
* excitement
* false sense of well-being
* hallucinations (seeing, hearing, or feeling things that are not there)
* mental depression
* mistaken feelings of self-importance or being mistreated
* mood swings (sudden and wide)
* redness, swelling, or other sign of allergy or infection at place of injection
* restlessness
* skin rash or hives
Get fatter cuz you eat alot, and quickly, so stretch marks on your belly!
Terrible taste in my mouth! Sensitive teeth (to cold & heat). And I start gettings zits like I am 13 again!
When I'm on it, I'm on it for a while and at a fairly high dosage!!
Prednisone sucks. I know that things like morphine are bad too, but at least they make you high!
- Asaroth Larot
- Trashbat

- Posts: 2135
- Joined: Thu Jul 21, 2005 8:15 am
- Contact:
So how'd that turn out?himurokoken wrote:i would just like to say i hate this medicine
i'm FINALLY going to the psychiatrist on wednesday.
I've got a confession to make as well. The thing I've been keeping secret from you guys that I've made slight references to is that I have Bipolar with OCD (obsessive compulsive disorder).
Very bad obssessive compulsive disorder. If you've seen The aviator, that movie scares the shit out of me since I see myself doing shit like that like he does in the movie like being obssessed with scrubbing my hands and other things
That's also why I get on people for not finishing things. (like videogames for example) If I get a thought into my head, like someone should be doing this and that. I have a very hard time controlling it.
Why have I beat so many games? Because I'm obssessively compelled to do so. It just tears away at me if I have left something unfinished.
I kind of make a joke out of it. Like pestering Himuro to finish RE4 to downplay it.(How's that coming by the way)
I didn't bring this up before because I still remembered SG of old where everyone had that damn high school bullshit atmosphere. Or maybe I was just associating this place with SQP. But seeing how well you didnt jump all over HKK's case for admitting a weakness I figured it was time to come clean.
And no this is not a joke like me pretending to be Golbez. I do know and have met Golbez but I am not him.
Hell I only did that out of boredom because I sorta became obsessed with this place and incrasing the traffic here. I basically just sat in this chair refreshing the damn page over and over for way too long.
As for why I left, it's not because of me getting upset with that incident with Joei. In reality, I wasn't even mad at him really after the truth came out.
The reason I left is because I finally got some meds to make my disorder back down and during that time I tried to spend my limited time wisely and bury myself in my work. The meds are gone now, though. I applied to a clinical study to get them since I have no health insurance to afford them.
So yeah, that's all I have to say for now.

I think most people here are mature enough to understand things like that. And you shouldn't worry about what people think, just ignore retarded peopleAsaroth Larot wrote:...
Anyway, welcome back
And HKK, good luck. I was given anti-depressants only once in my life but it made me feel even worse
- Asaroth Larot
- Trashbat

- Posts: 2135
- Joined: Thu Jul 21, 2005 8:15 am
- Contact:
Reminds me of when someone thought they heard me talking about commiting suicide and I was forced to go to the emergancy room to get examined.
It was very lame, though I never had to take pills, I had a friend who did. I can sympathize. Psychiatrists and doctors are not fun and have a habit of ruining what could have been a perfectly fine friday evening.[/bitter]
I hope you can get this all sorted out soon.
It was very lame, though I never had to take pills, I had a friend who did. I can sympathize. Psychiatrists and doctors are not fun and have a habit of ruining what could have been a perfectly fine friday evening.[/bitter]
I hope you can get this all sorted out soon.
- Asaroth Larot
- Trashbat

- Posts: 2135
- Joined: Thu Jul 21, 2005 8:15 am
- Contact:

















